# SDR DALA2025070204965

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 81,724 hours, 31,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 DOOR 3L WONT ARM. CORRECTIVE ACTION: FOUND LANYARD HOOK CAUGHT IN GIRT BAR STOWED SAME DOOR ARMS NML (7474792)
